| Model Number |
200SH |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
06/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that six years and ten months post implant of this bioprosthetic pulmonary valved conduit, a catheterization showed calcification.The device replaced valve-in-valve with a medtronic transcatheter pulmonary valve (tpv).No additional adverse patient effects were reported.